The Group of Homotopy Self-Equivalences of Some Compact CW-Complexes*.
Mathematische Annalen, Tome 200 (1973), pp. 253-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__200_162358,
author = {B. Schellenberg},
title = {The {Group} of {Homotopy} {Self-Equivalences} of {Some} {Compact} {CW-Complexes*.}},
journal = {Mathematische Annalen},
pages = {253--266},
year = {1973},
volume = {200},
zbl = {0234.57005},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__200_162358/}
}
B. Schellenberg. The Group of Homotopy Self-Equivalences of Some Compact CW-Complexes*.. Mathematische Annalen, Tome 200 (1973), pp. 253-266. http://geodesic.mathdoc.fr/item/MAN_1973__200_162358/